# SDR DALA2024081908243

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0507531) DAMAGE ON SEAT TRACK CROWN STA 727F RBL 45. REPAIRED DAMAGED SEAT TRACK AT RBL45 FROM BS 727E+10 TO BS 727F+10 PER B737 SRM 53-00-52-2R-5.
